MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-12-2011-5451

Медицинская библиотека · BMJ case reports · 2012

Ischaemic colitis associated with oral contraceptive and bisacodyl use.

Ajani Shahnaz, Hurt Ryan T, Teeters David A, Bellmore Lawrence R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A woman with a history of hip replacement presented 3 days prior to revision of the hip with abdominal pain, diarrhoea and haematochezia. These symptoms began 6 h after she began taking bisacodyl in preparation for her upcoming surgery. She was on low-dose estradiol for hormone replacement therapy (HRT). Subsequent colonoscopy and biopsies were consistent with acute colonic ischaemia (CI). She was treated with intravenous fluids and antibiotics and discharged and told to stop HRT and bisacodyl. Follow-up colonoscopy 1 month after discharge was normal. This case adds to the three other previously reported cases of bisacodyl-associated CI.

Для цитирования: Ajani Shahnaz, Hurt Ryan T, Teeters David A, Bellmore Lawrence R. Ischaemic colitis associated with oral contraceptive and bisacodyl use.. BMJ case reports. 2012. DOI: 10.1136/bcr-12-2011-5451.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.